USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 3   *  >   >>  

* Qestion?
 #835856  
  mounika1980 - 01/04/17 10:37
 
  A 73-year-old woman, who has been hospitalized for chest pain and placed on a cardiac monitor, develops ventricular fibrillation. She is evaluated immediately and found to be cyanotic, pulseless, and not breathing. Within seconds, a defibrillator is brought to the room, and advanced cardiac life support (ACLS) is begun, including three shocks, intubation and artificial ventilation, and intravenous access is established. She remains in ventricular fibrillation.

Which of the following would be appropriate immediate therapy in this patient?

A Vasopressin
B Amiodarone
C Lidocaine
D Magnesium sulfate
E Procainamide
 
Report Abuse

 
 

* Re:Qestion?
#3323214
  lifesaverdr - 01/06/17 22:11
 
  Amiodarone  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome